# SDR AALA202401239136

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 43,637 hours, 18,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR LEFT SIDE OF FORWARD SERVICE IS DIFFICULT TO REMOVE FROM BRACKET. REMOVED DEBRIS AND LUBED FORWARD SERVICE DOOR FORWARD GIRT BAR BRACKET. OPERATIONAL CHECK GOOD. PER GPM 17.11.4.
